# SDR 99ZZZX3744

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68322
- Make and model: Cessna 152
- Aircraft serial: 15282256
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

CRUISE, LEVEL FLIGHT, ENGINE STARTED RUNNING VERY ROUGH; INSTRUCTOR LANDED SAFE IN GRASS FIELD.  INSPECTION REVEALED NR 3 CYLINDER ROCKER SHAFT BOSS BROKEN OFF.  ENGINE HAD 100 HRS TIS FROM MAJOR OVERHAUL.
